Publications by the researcher in collaboration with David Arcoya Álvarez (4)

2014

  1. Gelfand type quasilinear elliptic problems with quadratic gradient terms

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 31, Núm. 2, pp. 249-265

2011

  1. Bifurcation for Quasilinear Elliptic Singular BVP

    Communications in Partial Differential Equations, Vol. 36, Núm. 4, pp. 670-692

  2. Continua of solutions for quasilinear elliptic problems

    XXII CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones: XII CMA Congreso de Matemática Aplicada : Palma de Mallorca, 5-9 septiembre de 2011: programa y resúmenes (Universidad de las Islas Baleares = Universitat de les Illes Balears), pp. 131